On the theory of Volterra equations
Differencialʹnye uravneniâ, Tome 25 (1989) no. 9, pp. 1599-1605
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1989_25_9_a18,
author = {E. S. Zhukovskii},
title = {On the theory of {Volterra} equations},
journal = {Differencialʹnye uravneni\^a},
pages = {1599--1605},
year = {1989},
volume = {25},
number = {9},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1989_25_9_a18/}
}
E. S. Zhukovskii. On the theory of Volterra equations. Differencialʹnye uravneniâ, Tome 25 (1989) no. 9, pp. 1599-1605. http://geodesic.mathdoc.fr/item/DE_1989_25_9_a18/